I just had a flight and have swollen ankles on both legs. I have attached the photos. The swelling is tender and no pain or redness. I just had a check-up one week ago, and all my blood reports are normal.
My standard medications are:
For HP, Irbesartan 150 mg a day and Metoprolol 50 mg twice a day.
Escitalopram 10 mg for anxiety once a day.
Pantoprazole 40 mg twice a day for my gastritis.
Pancreatin 625 mg three times a day for avoiding pancreatitis attacks.
Welcome to icliniq.com.
I have seen the photos. (attachment removed to protect patient identity).
This is a common problem not only after the flight but also after prolonged traveling. It occurs due to prolonged immobilization, and due to increased blood circulation and decreased venous return, it will improve after frequent mobility of the joint and walking. The only problem I am worried about you is your underlying hypertension and on medication. So, it could be CCF (congestive cardiac failure) due to fluid overload or excessive stress. But heart problem will have dyspnea and fatigue and decreased urine out put, that is not in your case. So my advise is to walk frequently, keep your legs slightly elevated above the pillow. It will disappear by the next morning.
1. Move your limbs, use loose cloths.
2. Take adequate rest.
3. Continue your medication.
4. If any time you have fatigue, difficulty in breathing, or decreased urine output, please visit the nearest emergency room.
I hope this helps.
Was this answer helpful?|
Query: Hi doctor, I am a 40 year old female. I got cottonmouth bite on the back of the left and right ankle. Three people saw and confirmed that as cottonmouth. I do not believe much venom was released. It happened under shallow water. I got immediate pain as if repeatedly the ankle and feet got hit with a... Read Full »
Query: Hi doctor, My baby's heart rate is 110 beats per minute. During examination, the echocardiogram shows S1 normal, S2 split 3/6 and continuous murmur at left infraclavicular region. What does the information indicate? Read Full »
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now